Write a review

My Chin Looks Like a War Zone!

I had restylane done eight days ago. I had...

I had restylane done eight days ago. I had several small wrinkles in my chin. I asked the doctor to inject them.

I used to have acne scars that had faded several years ago. The restylane has made my chin look horrible. I more have these huge lumps all over my chin. The wrinkles did not go away and the restylane brought back the scars. One side of my face had a lump under my lip the size of a dime.

I am frantic. It has been eight days now and I still have bruising. I also had my lips done and I am satisfied with them, but when the largest lump is, it made my smile look lop sided. How long does this ?? I want it to go away. Will the acne scars go away again once the restylane is gone? I am 51 and now I look horrible. Please send some answers...........

I feel your pain. I had over 2 syringes of restylnane done on Dec.5th. I just noticed about a week ago when I was getting my hair done(guess the bright lights)that my chin are looks like a mess. It looks like a have lumpy scars. I think it is lumpy bumps but it is terrible. It looks alot worse than it did before. The only area that I am pleased with is the deep hollows around my eyes look good. The rest is practically gone and its been not even a month. I am going to a plastic surgeon next week to get his opionion about it and see what he thinks happened. I went to a reputable medical spa so dont know if it could be some kind of reaction that I had. The right side is alot worse and that is the side that bruised really bad for about a week. I also had a lump inside my mouth on that side too. Curious to see what your has come of your situaiton. I am not pleased at all.
Reply
Try to put vitamin E at night where the scars are, avoid the sun also. I had the same problem with resylane done for upper lip wrinkles, and I develop the same bumps you are writing about, it seem it works bad when you have underskin scars. I had electrolysis done in my upper lip a long time ago, so that might be the problem. Also ther is a liquid that is supposed to disolve the restylane. Good Luck
Reply
Was this review helpful? 10 others found this helpful